Thank you for your question. Although without being able to examine you I can not offer you the specific advice on diagnosis and treatment that you need, but I would try to provide you some relevant information about your health concern.
Usually, anesthesia dolorosa may be caused by injury to the trigeminal nerve or as a complication of surgery like meningioma. Main symptoms could be facial numbness and burning/tingling sensation. However, there is no single treatment can help here but Capsaicin (topical applications), Clonidine (topical applications),EMLA (an anesthetic which hospitals use to numb the skin before IV), nerve blocks, nortriptyline and carbamazepine (tegretol) can be tried with the help of a doctor. Hope this helps.
I have been on neurontin, nortriptylene, tegretol, and trileptol all at the same time. Have also used capcaicin and lidoderm 5% patches. Am trying desperately to find a doctor in East Tennessee, where I live, that has heard of anesthesia dolorosa. Any suggestions???
Thank you for your question. I apologize that I can not be sure with availability of the doctors in your region. However, I would recommend that you consult with a neurologist (specialist) here who can have a better insight of the situation. Hope this helps.
i had two seperate inject of anesthesia each time with then 2 weeks i have sever pain that last along time. can anybody explain to me what the problem might be
I too, have Anesthesia Dolorosa and it is miserable! I have Atypical Trigeminal Neuralgia as well. Both were caused by a surgery to remove a benign parotid gland tumor on my right side. I wish I had a cure for all of us, but I don't. My A.D. is on my entire right ear and part of my right cheek. This may sound funny, but in order to actually sleep (cuz I am a right-sided sleeper), I bought a memory foam pillow and cut out a section where my ear goes. It has helped immensely sleeping!